# SDR DALA2018031101606

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 8L AT BS 1022.  THE LONGERON WAS REPAIRED IAW SRM 53-00-05-2R,  REP 2.
